In this article we prove the endogeny and bivariate uniqueness property for a particular “max-type” recursive distributional equation (RDE). The RDE we consider is the so called logistic RDE, which appears in the proof of the ζ(2)-limit of the random assignment problem using the local weak convergence method proved by D. Aldous [Probab. Theory Related Fields 93 (1992)(4), 507–534]. This article provides a non-trivial application of the general theory developed by D. Aldous and A. Bandyopadhyay [Ann. Appl. Probab. 15 (2005)(2), 1047–1110]. The proofs involve analytic arguments, which illustrate the need to develop more analytic tools for studying such max-type RDEs.
Cite this article
Antar Bandyopadhyay, Endogeny for the Logistic Recursive Distributional Equation. Z. Anal. Anwend. 30 (2011), no. 2, pp. 237–251DOI 10.4171/ZAA/1433